MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER
Catalog Number 5303100
Medical Device Problem Codes Fracture (1260); Loose or Intermittent Connection (1371); Air/Gas in Device (4062)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a dialysis placement procedure using the glidepath hemodialysis catheter.Post the procedure the catheter was allegedly ruptured.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
¿on (b)(6), a patient underwent a dialysis catheter placement procedure using a glidepath hemodialysis catheter.On (b)(6) 2025, following initiation of dialysis treatment, the presence of air bubbles was observed in the hemodialysis circuit, specifically in the red line connected to the blue lumen of the glidepath catheter.No visible fissures were initially identified, as the suspected break was located beneath the patient's tegaderm dressing.The catheter was later found to be ruptured at the junction between the outer catheter tubing and the plastic hub.The patient was transferred to interventional radiology for an emergency evaluation of the dialysis line.After the dialysis line was changed and the defective catheter was retrieved, the catheter break was confirmed.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: additional information was received through follow up, and the complaint was reassessed for reportability.Based on the updated information indicating that the catheter was removed by interventional radiology, the event was determined to be reportable as a serious injury.Manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one 10cm d/l glide path catheter was returned for sample evaluation.Along with return sample one photo was provided for the review.Visual, microscopic visual, tactile and functional evaluations were performed.A partial circumferential break was noted on the distal end of red luer extension leg.The edges of break on the was noted to be jagged and surface was noted to be granular.No evidence indicating loose fitting was noted near the tissue cuff.Hydrostatic pressure test was performed, and bubbles were noted within the red luer extension leg during testing.Partial break was noted in photo review.Therefore, the investigation is confirmed for the reported fracture and air in device issue.However, the investigation is unconfirmed for the reported loose connections issue as the sample evaluation results indicating no difficulty/issue during testing.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B1, b2, b3, b5, g3, h1, h6 (patient, device, component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GLIDEPATH
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23551408
Report Number3006260740-2025-08649
Device Sequence Number9283632
Product Code MSD
UDI-Device Identifier00801741187285
UDI-Public(01)00801741187285(11)231028(17)240930(10)REHU3238
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K200627
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number5303100
Device Lot NumberREHU3238
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown